MathSciNet Relay Station
MathSciNet bibliographic data
MR398932 (53 #2783) 06A30
Schmidt, E. T. On finitely generated simple modular lattices. Period. Math. Hungar. 6 (1975), no. 3, 213–216.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement